U.S. doctors online nowAsk doctors free
A 25-year-old female asked about a 35-year-old female:

i am currently 4 weeks pregnant just found out stoped cold turkey seroquel, temazampem, trazadone, lunesta, (eszopiclone) cold turkey. can my baby have birth defect?

1 doctor answer3 doctors weighed in
Dr. Eric Weisman
Neurology 36 years experience
Birth Defects: occur in 1 percent of pregnancies. Thats excluding those that end in spontaneous abortion. Neural tube defects occur in the 3rd and 4th week of the pregnancy. Chances are minimal that a problem exists. Having discontinued, Lunesta, (eszopiclone) Restoril, Trazadone and Seroquel you are likely to have problems with sleep ! I would make an appointment with your doctor to discuss safe sleep aids and strategies.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 26-year-old member asked:

Is combivir (lamivudine and zidovudine) safe for women who are pregnant or breastfeeding?

2 doctor answers2 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: This is a class c drug so there are some possible effects on the fetus. However, if you are on this drug then not taking it while pregnant can cause more problems for the baby. You should never stop this class of medications without taking to you infectious disease doctor first. It is vitally important that you stay on your meds so that you stay healthy and the baby does not become infected.
Addison, TX
A 23-year-old female asked:

I ate pomegranate apple egg & maggienoodles.Am 6 weeks pregnant.Suddenly having severe stomach ache.?

2 doctor answers6 doctors weighed in
Dr. Rahil Malik
Obstetrics and Gynecology 10 years experience
Observe: Sometimes, eating too much or new foods can cause stomach ache. Your stomach ache may be related to your food intake or it may be related to your pregnancy. You can observe for a few hours and see if it resolves or is associated with diarrhea. If it resolves, all is well. If you have vaginal bleeding or persistent/worsening abdominal pain, see a ob-gyn to make sure you arent having a miscarriage.
A 26-year-old member asked:

Can sulfa antibiotics ie. Bactrim (sulfamethoxazole and trimethoprim) affect oral birth control?

3 doctor answers9 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Theoretical: This is talked about much more than it really happens. But to be on the safe side you can use condoms as a back up while you are on the antibiotics.
A 25-year-old member asked:

7 weeks pregnant spotting for 5 days had ultrasound on day 3 of spotting, fetal heart rate 154, could this still be a sign of miscarriage?

2 doctor answers8 doctors weighed in
Dr. Joseph Pena
Fertility Medicine 25 years experience
Possible: While noting a viable (presence of fetal heart beat) intrauterine pregnancy is reassuring, a subsequent miscarriage is still possible. Risk of miscarriage depends on women's age, increasing with advancing maternal age. Important to note that bleeding during pregnancy is not uncommon. However, best to notify your ob-gyn if heavy bleeding and/or significant pelvic pain.
VA
A 27-year-old female asked:

6 weeks since last period, swollen, light cramping, cramps after sex sometimes and tender breast, insomnia, exhaustion, frequent urination, moody. Negative hpt, could still be pregnant?

2 doctor answers2 doctors weighed in
Dr. Casey Younkin
Obstetrics and Gynecology 38 years experience
Maybe: A blood pregnancy test would be a good idea, ? Bladder infection. Maybe your period is about to start.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.